MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR CNLTD TRIDRV DRVR

EXACTECH, INC. EQUINOXE; MDLR CNLTD TRIDRV DRVR
Catalog Number 315-25-00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
As reported, after passing the starter reamer, the surgeon positioned himself to use the reamer size 38mm.At the beginning of starting to ream, the locking system of the device had unlocked without rubbing on the retractors or an especially dense bone.We used the second device, #3152500, that was available.The broken device will be returned.There was no incident to the patient and the results of the surgery was good.
 
Additional Manufacturer Narrative
(h3) per capa2019-44, the disassembled tri-drive handle reported was likely the result of the retaining ring responsible for maintaining assembly of the sleeve on the modular cannulated tri-drive shaft becoming deformed as a result of holding the sleeve stationary while reaming.

Brand Name
EQUINOXE
Common Device Name
MDLR CNLTD TRIDRV DRVR
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10670354
Report Number1038671-2020-00568
Device Sequence Number14135092
Product Code LXH
UDI-Device Identifier10885862085313
UDI-Public10885862085313
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-25-00
Device Lot Number142054032
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date11/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;